# SDR AALA20171120006

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND TRANSITION PANEL FROM 727B TO 767 AT AFT CARGO FLOOR STRUCTURE. INSTALLED RIGHT HAND TRANSITION ANGLE FROM STATION 727 TO 767 PER 51-00-05-1, DRAWING 146A7500 AND EA B737-53-022119.
